# SDR DALA2023021001080

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N343DN
- Make and model: Airbus A321-211
- Aircraft serial: 8200
- Aircraft time: 13,664 hours, 6,069 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST/OIL SMELL WHEN APU BLEED TURNED ON. COMPETED CARD 0550-2002 FOUND TO BE TYPE 1. RAN APU AND INSPECTED WTIH BLACK LIGHT. FOUND SMALL LEAK AT APU OIL COOLER. REPLACED ORING ON COOLER BYPASS VALVE. RAN APU FOR 1 HOUR WITH NO LEAK OR SMELL. COMPLETED CARD 4900-2001. STARTED WORKCARD 2100-2003. NEW FILTERS IN FWD CARGO. BELLY PANELS AND REMOVED DUCTS IN FWD GALLEY. AMDS WORKCARD 2100-2003 COMPLETED TO STEP 6 . WIP 890970. COMPLETED ALL REMAINING STEPS ON WORKCARD 2100- 2003. REPLACED APU OIL COOLERS PER A321 AMM 49-97, PERFORMED PACK BURNOUT AND REPLACED CABIN AIR FILTERS AND RESTORED ALL ACCESS AND BELLY PANELS. ALL TASKS COMPLETED PER NO GO ODI ATA 2172. (LP# 9864082)
